manuscripta mathematica

, Volume 102, Issue 4, pp 429–446

Exponential sums on An. III

  • Alan Adolphson
  • Steven Sperber

DOI: 10.1007/s002290070035

Cite this article as:
Adolphson, A. & Sperber, S. manuscripta math. (2000) 102: 429. doi:10.1007/s002290070035

Abstract:

We give two applications of our earlier work [4]. We compute the p-adic cohomology of certain exponential sums on An involving a polynomial whose homogeneous component of highest degree defines a projective hypersurface with at worst weighted homogeneous isolated singularities. This study was motivated by recent work of García [9]. We also compute the p-adic cohomology of certain exponential sums on An whose degree is divisible by the characteristic.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Alan Adolphson
    • 1
  • Steven Sperber
    • 2
  1. 1.Department of Mathematics, Oklahoma State University, 401 Math. Sciences, Stillwater, OK 74078-1058, USA. e-mail: adolphs@math.okstate.eduUS
  2. 2.School of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA. e-mail: sperber@math.umn.eduUS

Personalised recommendations